Solvability of a Semilinear Heat Equation via a Quasi Scale Invariance

Yohei Fujishima, Norisuke Ioku

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

Solvability of semilinear heat equations with general nonlinearity is investigated. Applying a quasi scale invariant transformation, we clarify the threshold singularity of initial data for existence and nonexistence results.

Original languageEnglish
Title of host publicationSpringer INdAM Series
PublisherSpringer-Verlag Italia s.r.l.
Pages79-101
Number of pages23
DOIs
Publication statusPublished - 2021

Publication series

NameSpringer INdAM Series
Volume47
ISSN (Print)2281-518X
ISSN (Electronic)2281-5198

Keywords

  • Local in time solvability
  • Nonlinear heat equation
  • Quasi scale invariance
  • Singular initial data

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Solvability of a Semilinear Heat Equation via a Quasi Scale Invariance'. Together they form a unique fingerprint.

Cite this